# SDR SWAA2018031220305

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 39,904 hours, 26,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN.  R & R THE HANDLE IAW SIP.
